# SDR SWAA2016040450546

- Difficulty date: February 11, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 42,514 hours, 26,007 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME CRACKED AT SECOND HOLE FROM BOTTOM, CRACKED AT FWD & AFT SIDE OF HOLE.  REPAIRED FRAME IAW ACO.
